# SDR VNAA9612008

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1048A000002
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 13,000 FT, HAD A FLAP ASSYM AND FLAP CONTROL FAIL CAS MESSAGE.  RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT FLAP ACTUATOR, OPERATIONAL CHECK GOOD.
